Approximation on convex bodies by random polytopes.

Rolf Schneider

Aequationes mathematicae (1987)

  • Volume: 32, page 304-310
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Schneider, Rolf. "Approximation on convex bodies by random polytopes.." Aequationes mathematicae 32 (1987): 304-310. <>.

author = {Schneider, Rolf},
journal = {Aequationes mathematicae},
keywords = {approximation of convex bodies},
pages = {304-310},
title = {Approximation on convex bodies by random polytopes.},
url = {},
volume = {32},
year = {1987},

AU - Schneider, Rolf
TI - Approximation on convex bodies by random polytopes.
JO - Aequationes mathematicae
PY - 1987
VL - 32
SP - 304
EP - 310
KW - approximation of convex bodies
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.